# SDR SWAA2016041250800

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,866 hours, 56,761 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG39494
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, LT ENG VERY SLOW TO SPOOL.  LONG DELAY & SPLIT VERSUS RT ENG.  R & R LT ENG COMPRESSOR INLET TEMPERATURE SENSOR IAW AMM.
